Unstable periodic orbits and the dimension of chaotic attractors

Celso Grebogi, Edward Ott, James A. Yorke

Research output: Contribution to journalArticle

66 Citations (Scopus)
Original languageEnglish
Pages (from-to)3522-3524
Number of pages3
JournalPhysical Review A
Volume36
Issue number7
Publication statusPublished - 1 Oct 1987

Cite this

Unstable periodic orbits and the dimension of chaotic attractors. / Grebogi, Celso; Ott, Edward; Yorke, James A. .

In: Physical Review A, Vol. 36, No. 7, 01.10.1987, p. 3522-3524.

Research output: Contribution to journalArticle

Grebogi, C, Ott, E & Yorke, JA 1987, 'Unstable periodic orbits and the dimension of chaotic attractors', Physical Review A, vol. 36, no. 7, pp. 3522-3524.
Grebogi, Celso ; Ott, Edward ; Yorke, James A. . / Unstable periodic orbits and the dimension of chaotic attractors. In: Physical Review A. 1987 ; Vol. 36, No. 7. pp. 3522-3524.
@article{5d5268e40e0045f7a151b71be7cc0109,
title = "Unstable periodic orbits and the dimension of chaotic attractors",
author = "Celso Grebogi and Edward Ott and Yorke, {James A.}",
year = "1987",
month = "10",
day = "1",
language = "English",
volume = "36",
pages = "3522--3524",
journal = "Physical Review A",
issn = "1050-2947",
publisher = "American Physical Society",
number = "7",

}

TY - JOUR

T1 - Unstable periodic orbits and the dimension of chaotic attractors

AU - Grebogi, Celso

AU - Ott, Edward

AU - Yorke, James A.

PY - 1987/10/1

Y1 - 1987/10/1

M3 - Article

VL - 36

SP - 3522

EP - 3524

JO - Physical Review A

JF - Physical Review A

SN - 1050-2947

IS - 7

ER -